# SDR DHLA201100527

- Difficulty date: June 7, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 94,040 hours, 29,957 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCY COMPT- L33R SHOWS EXFOLIATION CORROSION AT STA 14.000.  PERFORMED MAJOR REPAIR IAW SRM 53-2-2, FIG 10 SHEET 1,3, TR 53-153 SHEET 4, TR 53-193.  REMOVED FASTENERS IAW SRM 51-1-21.  REMOVED LEVEL II CORROSION IAW SRM 51-1-8, PG 17-18. FOUND OUT OF LIMITS IAW SRM 53-2-0, PG 2M. CUT OUT LONGERON SEGMENT + FABRICATED NEW SEGMENT & SPLICE FITTING IAW SRM;S 53-2-2, FIG 10, SHEET 1-3, TR 53-153, 53-2-2 FIG10 SHEET 4, TR 53-193, 51-1-0A & TR 51-144, PG 7.  NO CRACK OR CORROSION FOUND.   CLEANED, TREATED AND PRIMED AREA & REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 53-2-2, FIG 10, SHEET 1-3, TR 53-153, SHEET 4, TR 53-193, SRM 51-1-11, SRM 51-1-21.
